# SDR AALA2020070209001

- Difficulty date: June 29, 2020
- Submitted: July 2, 2020
- Operation: Air carrier
- Aircraft: N668AW
- Make and model: Airbus A320-232
- Aircraft serial: 1764
- Aircraft time: 61,390 hours, 23,867 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Bolt
- Part number: D5746001720200
- Condition: Corroded
- Location: Slat Track
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON THE LEFT WING LEADING EDGE SLAT TRACK NR 1 UPPER AFT LOWER BOLT.  REPLACED BOLT PER AMM 27-84-63-000-001-A AND 27-84-63-400-002-A.
